# SDR DALA2024082408417

- Difficulty date: August 23, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11277
- Aircraft time: 5,893 hours, 1,409 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5029, FA & PAX REPORTED FUMES IN CABIN. ROW 34. RETURN TO GATE. CORRECTIVE ACTION: FOUND BOTH #1 &#2 ENG OIL LEVEL HIGH. DRAINED BOTH ENGS TO CORRECT LEVEL PER A321 AMM 12-13. FOUND OIL SEEPING FROM SPINNER. REMOVED PUDDLES OF OIL IN BOTH ENGINES. REPLACED BOTH FAN SHAFT COVER O'RINGS. (LP 5703448)
